# SDR SWAA2019101437715

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 46,691 hours, 27,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG16328
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR SLIDE FELL OUT OF COMPARTMENT, DID NOT DEPLOY, STILL OPERATIONAL.      R&R FORWARD ENTRY DOOR SLIDE PER MT.
